MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; pacemaker

BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; pacemaker
Model Number L100
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this device recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.Data analysis identified potential high impedance within the battery.A device replacement timeline was created.The device will remain implanted and the patient will be monitored at this time.No adverse patient effects were reported.This device remains in service.
 
Event or Problem Description
It was reported that this device recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.Data analysis identified potential high impedance within the battery.A device replacement timeline was created.The device will remain implanted and the patient will be monitored at this time.No adverse patient effects were reported.This device remains in service additional information was received that this device was explanted and replaced.No additional adverse patient effects were reported.This device is no longer in service.
 
Additional Manufacturer Narrative

Brand Name
ESSENTIO? SR
Common Device Name
pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key24910227
Report Number2124215-2026-20883
Device Sequence Number15902681
Product Code LWP
UDI-Device Identifier00802526558900
UDI-Public(01)00802526558900(17)171127
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/27/2017
Device Model NumberL100
Device Catalogue NumberL100
Device Lot Number708904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/15/2026
07/30/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/22/2026
08/07/2026
Date Device Manufactured01/08/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age56 YR
Patient SexFemale